Open Access

PJMS
Published By JANGJEON Mathematical Society

Open Access

Proc. Jangjeon Math. Soc. (Vol. 28, No. 1)
Proc. Jangjeon Math. Soc. Vol. 28, No. 1, 1-146
A probabilistic proof of a recurrence relation for sums of values of degenerate falling factorials
T. Kim, D. S. Kim and D. V. Dolgy
Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 1, 1-7
Gourava index adjacency polynomial of some graphs
P. Mahalank, A. R. Desai, H. S. Ramane and I. N. Cangul
Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 1, 9-15
A study on vertex addition strategies for preserving graph eigenvalues
S.-S. Pyo
Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 1, 17-32
Uniqueness of meromorphic functions and its difference polynomial of difference operator sharing one or more sets with finite weight
C. N. Chaithra, H. R. Jayarama, R. B. Raghunatha and S. H. Naveenkumar
Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 1, 33-52
Combinatorial generation algorithm for discrete structures associated with the Fubini numbers
Y. Shablya, V. Polyuga and D. Kruchinin
Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 1, 53-71
Note on complete convergence for weighted sums of widely negative dependent random variables under sub-linear expectations
K.-S. Hwang
Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 1, 73-84
Integral representations and formulas for the unified and modified presentation of Fubini numbers and polynomials
N. Kilar
Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 1, 85-95
An integral problem solution via fixed points of an extended type F-Kannan mapping
R. Batra, R. Gupta and P. Sahni
Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 1, 97-107
Investigating bounds on vertex SR Corona of simple connected graphs
V. Lokesha, K. Nirupadi, A. S. Maragadam and M. Manjunath
Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 1, 109-118
Fraction logarithmic energy of a graph
M. K. Natesh, K. N. Prakasha and M. Manjunatha
Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 1, 119-128
Some identities on degenerate Eulerian polynomials and numbers
T. Kim, D. S. Kim and J. J. Seo
Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 1, 129-141
Center of a pseudocharacter
A. I. Shtern
Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 1, 143-146

ⓒ JANGJEON Mathematical Society